# SDR C2XA08TY002

- Difficulty date: December 28, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 12,906 hours, 10,047 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E1 ITT IN AMBER DURING FLT, DIVERTED TO TYS.  WAITING FOR LOG PAGE WILL UPDATE SDR.
